MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"

Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Catalog Number DYNDST1545
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Insert (1316); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when they try to connect to the catheter the tubing won't screw on and leaks.".
 
Additional Manufacturer Narrative
The customer reported that when they try to connect to the catheter the tubing won't screw on and leaks.Medline quality received 1 ea for evaluation; visual inspection was conducted with the provided samples, and upon testing the sample received, the tubing was hooked up to an iv bag and was not leaking and functioned normally.At this time the reported issue was not confirmed with the sample that was received.The cause was documented as not confirmed with received sample, and the division will monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50854668
Report Number1417592-2026-47554
Device Sequence Number9652007
Product Code FPA
UDI-Device Identifier20884389975968
UDI-Public20884389975968
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1545
Device Lot Number0332110A053
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/02/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown